Dieting and HIV
Jul 7, 2006
I am HIV poz, 37 and will be starting meds soon. I am about 25lbs. overweight and I'd like to lose it. Are those contradictive plans?
Response from Dr. Henry
Patients starting HIV medication often will gain weight (mostly fat) in the first year. Efforts to effectively exercise/diet are compatable with starting HIV medication and are encouraged. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have A Small Closed Cut On My Finger Is There A Chance Of Getting Hiv?
- Will Using Condoms Completely Protect Against Genital Herpes?
- Will I Never Be Able To Have Unprotected Sex With Herpes?
- What The Chances Of Getting Herpes Without An Outbreak?
- What Are The Causes Of Recurring Shingles?
- Symptoms Of Genital Warts In Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.